# SDR AALA201609149026

- Difficulty date: August 3, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 49,365 hours, 25,514 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON RT AFT GALLEY LOWER SILL BETWEEN FRAME 66 TO FRAME 68 AT STR 23R.  REPLACED LOWER SILL IAW EA 262548 AND SRM 51-72-11.
